# SDR REXA2020030400274

- Difficulty date: February 14, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670341268
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON FWD/CENTER SEAL STRIKER AT MIDDLE BAGGAGEBAY DOOR CUT OUT (CCD)                                               
"
"SUMMARY: ON NRC. 00130, STRIKER AT MIDDLE BAGGAGE BAY DOOR WAS REPLACED PER CRJ/900 SRM 51-41-02-001-001-A01 PAR 6.A AND CRJ/900 SRM 51-42-06-001-001-A01 PAR 6.A                                                 
"
